Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Amarillo, TX

April 11, 2012Moore County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 11, 2012, 7:03 PM CDT for Moore County, Sherman County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2012, 7:03 PM CDT (00:03 UTC)
Expired
Apr 11, 2012, 8:00 PM CDT
In force
57 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 92 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WUUS54 KAMA 120003
SVRAMA
TXC341-421-120100-
/O.NEW.KAMA.SV.W.0047.120412T0003Z-120412T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
703 PM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS
  SOUTH CENTRAL SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 800 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
  SIZE HAIL.  THIS STORM WAS LOCATED NEAR CACTUS...OR ABOUT 11 MILES
  NORTH OF DUMAS...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNRAY...
  CACTUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3618 10167 3593 10164 3591 10206 3609 10209
TIME...MOT...LOC 0004Z 262DEG 7KT 3602 10196

$$

KJS
3 follow-up statements
683 
WWUS54 KAMA 120022
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT WED APR 11 2012

TXC341-421-120100-
/O.CON.KAMA.SV.W.0047.000000T0000Z-120412T0100Z/
MOORE TX-SHERMAN TX-
722 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL SHERMAN AND NORTHEASTERN MOORE COUNTIES...

AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CACTUS...OR ABOUT 11 MILES NORTH
OF DUMAS...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3608 10205 3618 10167 3593 10164 3591 10197
TIME...MOT...LOC 0022Z 262DEG 7KT 3602 10192

$$

KJS
639 
WWUS54 KAMA 120036
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT WED APR 11 2012

TXC341-421-120100-
/O.CON.KAMA.SV.W.0047.000000T0000Z-120412T0100Z/
MOORE TX-SHERMAN TX-
736 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL SHERMAN AND NORTHEASTERN MOORE COUNTIES...

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SUNRAY...OR ABOUT
14 MILES NORTHEAST OF DUMAS...MOVING NORTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CACTUS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3608 10205 3618 10167 3593 10164 3591 10197
TIME...MOT...LOC 0036Z 166DEG 9KT 3596 10175

$$

KJS
885 
WWUS54 KAMA 120048
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
748 PM CDT WED APR 11 2012

TXC341-421-120100-
/O.CON.KAMA.SV.W.0047.000000T0000Z-120412T0100Z/
MOORE TX-SHERMAN TX-
748 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL SHERMAN AND NORTHEASTERN MOORE COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED NEAR SUNRAY...OR ABOUT 14 MILES NORTHEAST OF
DUMAS...MOVING NORTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CACTUS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3608 10205 3618 10167 3593 10164 3591 10197
TIME...MOT...LOC 0048Z 166DEG 9KT 3599 10176

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:45 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 11, 6:45 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT WED APR 11 2012

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
PANHANDLES THROUGH THE EARLY MORNING HOURS OF THURSDAY. SKIES WILL
REMAIN VFR THIS EVENING OUTSIDE OF THE STORMS AND WILL GET DOWN INTO
THE IFR RANGE UNDER THE STORMS. THE SHOWERS AND STORMS ARE EXPECTED
TO SWEEP EAST OF THE TAF SITES AFTER ABOUT 10Z. LOW CLOUDS BELOW 1000
FEET ARE EXPECTED TO MOVE ACROSS THE TAF SITES ON SOUTHEAST WINDS.
THE WINDS WILL THEN BECOME MORE SOUTHWEST BY MID MORNING ON THURSDAY.
THESE WINDS WILL BRING IN SOME DRIER AIR...SO LOW CLOUDS ARE EXPECTED
TO DECREASE FROM WEST TO EAST. THE SOUTHWEST WINDS WILL PICK UP TO
AROUND 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS FROM MID MORNING
THROUGH THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT WED APR 11 2012/

DISCUSSION...
MAIN FORECAST CONCERN THIS AFTERNOON CENTERS ON THUNDERSTORM
POTENTIAL THIS EVENING AND TONIGHT AND ANY SEVERE WEATHER PROSPECTS
WITH THESE STORMS.

ACTIVE WEATHER SITUATION UNFOLDING ACROSS THE PANHANDLES THIS
AFTERNOON AS SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR A
STATIONARY FRONT THAT STRETCHES FROM THE NORTHWEST TO THE SOUTHEAST
ACROSS THE AREA. AMPLE CLOUD COVER THIS MORNING HAS FINALLY THINNED
ALLOWING FOR DAYTIME HEATING TO FURTHER DESTABILIZE THE ATMOSPHERE.
ALTHOUGH STORMS HAVE STRUGGLED EARLIER THIS AFTERNOON...THEY ARE
INCREASING IN COVERAGE AND STRENGTH LIKELY OWNING TO STRENGTHENING
UPPER LEVEL WINDS AS THE UPPER RIDGE SHIFTS FURTHER OFF TO THE
EAST. STORMS WILL CONTINUE THROUGH TONIGHT WHERE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES /PARTICULARLY NEAR THE FRONTAL
BOUNDARY/ ARE A POSSIBILITY.

AN UPPER-LEVEL DISTURBANCE WILL EJECT OUT OF THE WESTERN CONUS TROUGH
THURSDAY WHERE IT WILL HEAD INTO THE NORTHERN ROCKIES. THIS WILL
RESULT IN A SURFACE LOW TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS...
PROMOTING A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE SOUTHERN
PLAINS. THE DRYLINE WILL ALSO PUSH OUT TOWARD OUR EASTERN COUNTIES BY
THE AFTERNOON ALTHOUGH THERE ARE SOME DISCREPANCIES ON HOW FAR EAST
THE DRYLINE WILL MOVE. THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE
AND HAVE CONTINUED WITH SLIGHT CHANCE POPS ACROSS THE EASTERN TX/OK
PANHANDLES. A SIMILAR WX SET UP IS IN STORE FOR FRIDAY AND AGAIN
HAVE A SLIGHT CHANCE MENTION OF THUNDER IN THE EASTERN TX/OK
PANHANDLES.

HAVE NOT MADE TOO MANY CHANGES TO THE FORECAST BEYOND FRIDAY AS AN
UPPER LEVEL LOW DIGS INTO THE FOUR CORNERS REGION. THE
GFS/CMC/ECMWF FOR THE MOST PART SUGGEST THIS SYSTEM WILL TRACK
NORTH OF THE AREA...THEREFORE DRY-SLOTTING THE SOUTHERN HIGH PLAINS.

CLK

FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...WHERE SOME LOCATIONS MAY
RECEIVE AT LEAST A HALF AN INCH OF RAINFALL THROUGH THURSDAY MORNING.
ON THURSDAY...THE DRYLINE WILL MOVE INTO THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES WITH ANOTHER CHANCE FOR THUNDERSTORMS ALONG AND
EAST OF IT. WEST OF THE DRYLINE...SOUTHWEST WINDS WILL INCREASE TO 20
TO 30 MPH AND RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT.
WHILE THE WINDS AND RELATIVE HUMIDITIES CAN RAISE CONCERNS FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...THE FIRE DANGER RATING
IS AT LOW TO MODERATE SO DO NOT ANTICIPATE HAVING TO ISSUE ANY FIRE
WEATHER WATCHES. A SIMILAR SET UP EXISTS FOR FRIDAY AS THE DRYLINE
PUSHES INTO THE EASTERN PANHANDLES WITH BREEZY SOUTHWEST WINDS AND
RELATIVE HUMIDITIES FALLING TO AROUND 10 TO 20 PERCENT.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/15
Hazardous weather outlook, Apr 11, 3:15 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT WED APR 11 2012

OKZ001>003-TXZ001>020-121100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
315 PM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
UNTIL 10 PM CDT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE
PANHANDLES THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND TORANDOES BEING
THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR WITH THESE
STORMS.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY
SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES
THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY AFTERNOON AND
FRIDAY NIGHT. SEVERE WEATHER WILL BE POSSIBLE BOTH DAYS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...BUT SOME THREAT WILL
ALSO EXIST FOR ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...AND ACROSS EASTERN PORTIONS OF
THE PANHANDLES THURSDAY AND FRIDAY.

CLK

In the hours before

Special weather statement, Apr 11, 6:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT WED APR 11 2012

TXZ011-016-120015-
DEAF SMITH TX-OLDHAM TX-
620 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR OLDHAM AND DEAF SMITH
COUNTIES.

AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF HEREFORD...
MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 11, 6:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             FRITCH                  35.64N 101.60W
04/11/2012  M1.00 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200231

CLK
Local storm report, Apr 11, 6:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             BORGER                  35.66N 101.40W
04/11/2012  E0.88 INCH       HUTCHINSON         TX   AMATEUR RADIO

&&

EVENT NUMBER AMA1200233

SFJ
Special weather statement, Apr 11, 6:45 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT WED APR 11 2012

TXZ002-007-120045-
MOORE TX-SHERMAN TX-
645 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR SHERMAN AND MOORE
COUNTIES.

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES SOUTH OF CACTUS...OR ABOUT
10 MILES NORTH OF DUMAS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 11, 6:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             2 E FRITCH              35.64N 101.56W
04/11/2012  E1.75 INCH       HUTCHINSON         TX   STORM CHASER

&&

EVENT NUMBER AMA1200234

SFJ
Local storm report, Apr 11, 6:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
655 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             2 E FRITCH              35.64N 101.56W
04/11/2012  E1.75 INCH       HUTCHINSON         TX   STORM CHASER

&&

EVENT NUMBER AMA1200235

SFJ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:05 PM CDTSevere Thunderstorm WarningAMAHansford, Moore, Sherman42 min
Apr 11, 7:18 PM CDTAreal Flood AdvisoryAMAMoore, Sherman4 hr
Apr 11, 7:25 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall65 min
Apr 11, 7:39 PM CDTTornado WarningAMACarson, Hutchinson22 min
Apr 11, 8:12 PM CDTAreal Flood AdvisoryAMAPotter, Randall2 hr
Apr 11, 8:40 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter38 min
Apr 11, 11:17 PM CDTAreal Flood WarningAMAMoore12 hr
Apr 11, 11:57 PM CDTSevere Thunderstorm WarningAMAHartley, Moore63 min
Apr 12, 12:20 AM CDTAreal Flood AdvisoryAMAMoore4 hr
Apr 12, 11:04 AM CDTAreal Flood WarningAMAMoore8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.